Message Number: FHL891 | New FHL Archives Search
From: "Patricia Kaczorowski"
Date: 2007-05-07 10:50:08 UTC
Subject: [ferrethealth] red brusing????
To: <>

I know there are some skin lesions you can see with adrenal but dont' recall the name either.
Two concerns , one I would still make sure it is not caused by too low a platelet count and get a CBC done. Next I would also have a urine test done to make sure no infection. Plus, would treat the urinary symptoms ( large prostate) with a medication specifically to help that besides the lupron. IF The lupron is not working, it can also indicate a more aggressive type of adrenal cancer. At 5, have you considered adrenal surgery at all?

Lastly, his lupron is at what dose ( how many mcg per shot) and which depot is it ( 1month, 3month,etc)?
How is his blood sugars on the prednisone and what is the dose of this medication ( not how much, but how many mg)?

Good luck to you, I think he should definitely see the vet today.

----- Original Message -----
From: Natalie
Sent: Sunday, May 06, 2007 8:45 PM
Subject: [ferrethealth] red brusing????

my ferret has inslonma and adrenal. He is approximatley 5 years old
and is currently on prednizone and luprone injections. The hair loss
of course at first wasn't too bad, but i discovered the adrenal when
he wasn't urinating. Took him into the vet and we took care of that.
Then he got his first lupron injection with that. By the 2nd
injection he was growing back a lot of fur. He has been losing fur
again. Now he had a shot just a month ago and still no growth, but
just over the past week to two weeks he has this strange red brusing
all over his body and itching a lot. It's not a rash, there's no
rasied bump or anything. It's like something you would see on an
elderly person. The vet said it looked similar to something that he
has seen in cats and dogs (can't remember what he called it)and the
treatment for it is prednizone.

Yahoo! Groups Links

<*> To visit your group on the web, go to:

<*> Your email settings:
Individual Email | Traditional

<*> To change settings online go to:
(Yahoo! ID required)

<*> To change settings via email:

<*> To unsubscribe from this group, send an email to:

<*> Your use of Yahoo! Groups is subject to: